# SDR CA080701003

- Difficulty date: June 30, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 36,688 hours
- Engine: Pwa PW123
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Component: Aileron, Bombdr
- Component part number: 85760019001
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING AND DURING CLIMB OUT THE ACFT WAS STRUCK BY LIGHTNING CAUSING DAMAGE TO LT AILERON TIP. DECISION WAS MADE TO RETURN THE ACFT TO AIRPORT FOR INSPECTION. INSPECTION COMPLETED PER AMM 05-50-31 AND DAMAGE WAS FOUND AT THE LT AILERON TIP AND ALL STATIC DISCHARGES. AILERON TIP REPLACED, AILERON BALANCE CHECKED AS PER AMM 57-60-71, ALL STATIC WICKS REPLACED AND CHECKED SERVICEABLE. ACFT RETURNED TO SERVICE.
